\(\tau^*\)-Generalized Star Semi-closed Sets in Topological Spaces

Main Article Content

A. Vadivel
S. Rajakumar
K. Vairamanickam


In this paper, we introduce a new class of sets called  \(\tau^*\)-generalized star semi-closed  sets and \(\tau^*\)-generalized star semi-open sets in topological spaces and study some of their properties.

Article Details

How to Cite
Vadivel, A., Rajakumar, S. ., & Vairamanickam, K. . (2022). \(\tau^*\)-Generalized Star Semi-closed Sets in Topological Spaces. Journal of Advanced Studies in Topology, 4(2), 31–33. Retrieved from https://www.m-sciences.com/index.php/jast/article/view/119
Research Articles

Most read articles by the same author(s)

1 2 > >>